# SDR HALA2019061800301

- Difficulty date: June 14, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 24,132 hours, 3,675 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 33732190004
- Part serial: 01492
- Condition: False Indication
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -  ON ENG SHUT DOWN, ENG 2 FADEC SYSTEM FAULT, ENG TYPE DISAGREE, ENG 2 LP SHAFT PROTECTION LOSS.   REMOVED AND REPLACED #2 ENGINE EEC PER AMM 73-21-34, NO DEFECTS NOTED. ALL TEST PASS, OK FOR SERVICE.
